# SDR 2007UALA03194

- Difficulty date: August 16, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 56,309 hours, 21,084 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 150129
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT AT SEAT 27D IS INOP.  ON TROUBLESHOOTING FOUND THAT LIGHT LAMP WAS BAD.  REMOVED AND INSTALLED NEW LAMP.
